×

Quantization of linear systems of differential equations with a quadratic invariant in a Hilbert space. (English. Russian original) Zbl 07378405

Russ. Math. Surv. 76, No. 2, 357-359 (2021); translation from Usp. Mat. Nauk 76, No. 2, 177-178 (2021).

MSC:

81S08 Canonical quantization
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Kozlov, V. V., Uspekhi Mat. Nauk, 75, 3-453, 55-106 (2020) · Zbl 07244022
[2] (Treschev), D. V. Treshchev; Shkalikov, A. A., Mat. Zametki, 101, 6, 911-918 (2017) · Zbl 06769031
[3] Kozlov, V. V., Mat. Zametki, 108, 3, 360-365 (2020) · Zbl 1455.37054
[4] X, Course of Theoretical Physics, IV(1) (1968), Nauka: Nauka, Moscow · Zbl 0174.55602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.